# SDR NSVA20070182

- Difficulty date: July 12, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 31,981 hours, 37,230 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Dirty
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LFT FIRE DET FAIL CAUTION ILLUM IN FLT.  INSPECTED SENSOR LOOP ON LT ENGINE REF AMM 26-11-00-06 FOUND SMALL PIECE OF SAFETY WIRE ON LOOP.  REMOVED PIECE OF SAFETY WIRE CLEANED AROUND LOOP CONNECTIONS AND CLEANED FIRE CONTROL REF 26-11-10.  PERFORMED OPS CHECK REF 26-11-00-05, OPS CHECK GOOD.
